zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New periodic and soliton wave solutions for the generalized Zakharov system and $(2 + 1)$-dimensional Nizhnik-Novikov-Veselov system. (English) Zbl 1198.35216
Summary: The Exp-function method is used to obtain generalized solitonary solutions and periodic solutions of the generalized Zakharov system and $(2 + 1)$-dimensional Nizhnik-Novikov-Veselov system. It is shown that the Exp-function method, with the help of symbolic computation, provides a powerful mathematical tool for solving nonlinear evolution equations in mathematical physics. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35B10Periodic solutions of PDE
35C08Soliton solutions of PDE
WorldCat.org
Full Text: DOI
References:
[1] Borhanifar, A.; Volkov, A. G.; Trofimov, V. A.: Difference scheme for three-frequency interaction of femtosecond pulses in the presence of nonlinear response dispersion, Computational mathematics and modeling 16, No. 3 (2005) · Zbl 1089.78019 · doi:10.1007/s10598-005-0019-4
[2] Trofimov VA, Borhanifar AG, Volkov, Conservative Difference Scheme for Summary Frequency Generation of Femtosecond Pulse, LECTURE NOTES IN COMPUTER SCIENCE, 2005, ISSU 3401, p: 527-534. · Zbl 1118.78306 · doi:10.1007/b106395
[3] He, J. H.: Variational iteration method - a kind of non-linear analytical technique: some examples, Int J non-linear mech 34, No. 4, 699-708 (1999) · Zbl 05137891
[4] He, J. H.; Wu, X. H.: Construction of solitary solution and compacton-like solution by variational iteration method, Chaos, solitons & fractals 29, No. 1, 108-113 (2006) · Zbl 1147.35338 · doi:10.1016/j.chaos.2005.10.100
[5] He JH. Variational iteration method - Some recent results and new interpretations. J. Comput. Appl. Math. in press. · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[6] He JH, Wu XH. Variational iteration method: new development and applications. Comput. Math. Appl. accepted. · Zbl 1141.65372 · doi:10.1016/j.camwa.2006.12.083
[7] Odibat, Z. M.; Momani, S.: Application of variational iteration method to nonlinear differential equations of fractional order, Int J nonlinear sci numer simul 7, No. 1, 27-34 (2006) · Zbl 05675858
[8] He, J. H.: New interpretation of homotopy perturbation method, Int J mod phys B 20, No. 18, 2561-2568 (2006)
[9] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502
[10] He, J. H.: Limit cycle and bifurcation of nonlinear problems, Chaos, solitons & fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[11] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul 6, No. 2, 207-208 (2005)
[12] Rafei, M.; Ganji, D. D.: Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method, Int J nonlinear sci numer simul 7, No. 3, 321-328 (2006) · Zbl 1160.35517
[13] Siddiqui, A. M.; Mahmood, R.; Ghori, Q. K.: Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method, Int J nonlinear sci numer simul 7, No. 1, 7-14 (2006) · Zbl 1187.76622
[14] Siddiqui, A. M.; Ahmed, M.; Ghori, Q. K.: Couette and Poiseuille flows for non-Newtonian fluids, Int J nonlinear sci numer simul 7, No. 1, 15-26 (2006)
[15] Wazwaz, A. M.: The tanh method: solitons and periodic solutions for the dodd-bullough-Mikhailov and the tzitzeica-dodd-bullough equations, Chaos, solitons & fractals 25, 55-63 (2005) · Zbl 1070.35076
[16] Abdusalam, H. A.: On an improved complex tanh-function method, Int J nonlinear sci numer simul 6, 99-106 (2005)
[17] Bai, C. L.; Zhao, H.: Generalized extended tanh-function method and its application, Chaos, solitons & fractals 27, 1026-1035 (2006) · Zbl 1088.35534 · doi:10.1016/j.chaos.2005.04.069
[18] Abdou, M. A.; Soliman, A. A.: Modified extended tanh-function method and its application on nonlinear physical equations, Phys lett A 353, No. 6, 487-492 (2006)
[19] Ibrahim, R. S.; El-Kalaawy, O. H.: Extended tanh-function method and reduction of nonlinear Schrödinger-type equations to a quadrature, Chaos, solitons & fractals 31, No. 4, 1001-1008 (2007) · Zbl 1139.35396 · doi:10.1016/j.chaos.2005.10.055
[20] El-Wakil, S. A.; Abdou, M. A.: New exact travelling wave solutions using modified extended tanh-function method, Chaos, solitons & fractals 31, No. 4, 840-852 (2007) · Zbl 1139.35388 · doi:10.1016/j.chaos.2005.10.032
[21] Elwakil, S. A.; El-Labany, S. K.; Zahran, M. A.; Sabry, R.: Modified extended tanh-function method and its applications to nonlinear equations, Appl math comput 161, No. 2, 403-412 (2005) · Zbl 1062.35082 · doi:10.1016/j.amc.2003.12.035
[22] Pedit, Franz; Wu, Hongyou: Discretizing constant curvature surfaces via loop group factorizations: the discrete sine- and sinh-Gordon equations, J geomet phys 17, No. 3, 245-260 (1995) · Zbl 0856.58020 · doi:10.1016/0393-0440(94)00044-5
[23] Wazwaz, A. M.: Exact solutions to the double sinh-Gordon equation by the tanh method and a variable separated ODE method, Comput math appl 50, No. 10 -- 12, 1685-1696 (2005) · Zbl 1089.35534 · doi:10.1016/j.camwa.2005.05.010
[24] Zhao, Xiqiang; Wang, Limin; Sun, Weijun: The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos, solitons & fractals 28, No. 2, 448-453 (2006) · Zbl 1082.35014 · doi:10.1016/j.chaos.2005.06.001
[25] Feng, Zhaosheng: Comment on on the extended applications of homogeneous balance method, Appl math comput 158, No. 2, 593-596 (2004) · Zbl 1061.35108 · doi:10.1016/j.amc.2003.10.003
[26] Zhang, Jie-Fang: Homogeneous balance method and chaotic and fractal solutions for the Nizhnik -- Novikov -- Veselov equation, Phys lett A 313, No. 5 -- 6, 401-407 (2003) · Zbl 1040.35105 · doi:10.1016/S0375-9601(03)00803-X
[27] Fan, Engui; Zhang, Jian: Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys lett A 305, No. 6, 383-392 (2002) · Zbl 1005.35063 · doi:10.1016/S0375-9601(02)01516-5
[28] Hon, Y. C.; Fan, Engui: Uniformly constructing finite-band solutions for a family of derivative nonlinear Schrödinger equations, Chaos, solitons & fractals 24, No. 4, 1087-1096 (2005) · Zbl 1068.35156 · doi:10.1016/j.chaos.2004.09.055
[29] Fan, E.; Hon, Y. C.: Applications of extended tanh method to special types of nonlinear equations, Appl math comput 141, 351-358 (2003) · Zbl 1027.65128 · doi:10.1016/S0096-3003(02)00260-6
[30] He, J. H.; Wu, X. -H.: Chaos solitons & fractals, Chaos solitons & fractals 30, 700 (2006)
[31] He, J. H.; Abdou, M. A.: Chaos solitons & fractals, Chaos solitons & fractals 34, 1421 (2007)
[32] M.A. Abdou, Generalized solitary and periodic solutions for nonlinear partial differential equations by the Exp-function method, J Nonlinear Dyn (2007), in press.
[33] El-Wakil, S. A.; Madkour, M. A.; Abdou, M. A.: Phys. lett. A, Phys. lett. A 369, 62 (2007)
[34] Zhang, S.: Application of exp-function method to high-dimensional nonlinear evolution equation, Chaos solitons & fractals 38, 270-276 (2008) · Zbl 1142.35593 · doi:10.1016/j.chaos.2006.11.014
[35] El-Wakil, S. A.; Abdou, M. A.; Hendi, A.: New periodic and soliton solutions of nonlinear evolution equations, Applied mathematics and computation 197, 497-506 (2008) · Zbl 1135.65382 · doi:10.1016/j.amc.2007.08.090
[36] Jin, Shi; Markowich, Peter A.; Zheng, Chunxiong: Numerical simulation of a generalized Zakharov system, Journal of computational physics 201, 376-395 (2004) · Zbl 1079.65101 · doi:10.1016/j.jcp.2004.06.001
[37] El-Wakil, S. A.; Abdou, M. A.; Elhanbaly, A.: New solitons and periodic wave solutions for nonlinear evolution equation, Phys lett A 353, 40-47 (2006) · Zbl 1106.65115
[38] Wazwa, Abdul-Majid: New solitary wave and periodic wave solutions to the (2+1)-dimensional Nizhnik-nivikov-Veselov system, Applied mathematics and computation 187, 1584-1591 (2007) · Zbl 1114.65354 · doi:10.1016/j.amc.2006.09.069
[39] Kumar, C. Senthil; Radha, R.; Lakshmanan, M.: Trilinearization and localized coherent structures and periodic solutions for the (2+1) dimensional K-dv and NNV equations, Chaos, solitons and fractals 39, 942-955 (2009) · Zbl 1197.35236 · doi:10.1016/j.chaos.2007.01.066
[40] Lou, S.: On the coherent structures of the Nizhnik -- Novikov -- Veselov equation, Physics letters A 277, 94-100 (2000) · Zbl 1273.35264
[41] Wang, D.; Zhang, H. Q.: Further improved F-expansion method and new exact solutions of Nizhnik -- Novikov -- Veselov equation, Chaos, solitons and fractals 25, 601-610 (2005) · Zbl 1083.35122 · doi:10.1016/j.chaos.2004.11.026
[42] Zhang, J. F.; Zheng, C. L.: Abundant localized coherent structures of the (2+1)-dimensionnal generalized Nizhnik -- Novikov -- Veselov system, Chinese journal of physics 41, No. 3, 242-254 (2003)
[43] Xia, T.; Li, B.; Zhang, H.: New explicit and exact solutins for the Nizhnik -- Novikov -- Veselov equation, Applied mathematics E-notes 1, 139-142 (2001) · Zbl 0996.35066 · emis:journals/AMEN/papers/2001.html